Per citar aquest document: https://ddd.uab.cat/record/150437
Web of Science: 0 cites,
On the birth of minimal sets for perturbed reversible vector fields
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Martins, Ricardo Miranda (Universidade Estadual de Campina (Brasil). Departamento de Matematica)
Teixeira, Marco Antonio (Universidade Estadual de Campina (Brasil). Departamento de Matematica)

Data: 2011
Resum: The results in this paper fit into a program to study the existence of periodic orbits, invariant cylinders and tori filled with periodic orbits in perturbed reversible systems. Here we focus on bifurcations of one-parameter families of periodic orbits for reversible vector fields in R4. The main used tools are normal forms theory, Lyapunov-Schmidt method and averaging theory.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The second author is partially supported by a FAPESP–BRAZIL grant 2007/05215-4. The third author is partially supported by a FAPESP–BRAZIL grant 2007/06896–5. All the authors are also supported by the joint project CAPES-MECD grant PHB-2009-0025-P
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Limit cycle ; Periodic orbit ; Isochronous center ; Invariant torus ; Averaging method ; Reversible system
Publicat a: Discrete and Continuous Dynamical Systems. Series A, Vol. 31 Núm. 3 (2011) , p. 763-777, ISSN 1078-0947

DOI: 10.3934/dcds.2011.31.763


Preprint
15 p, 341.9 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir